# SDR USAA2010040590712

- Difficulty date: April 3, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 26,947 hours, 17,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1406 - PHL-BOS - EMERGENCY LIGHTS - EMERGENCY LIGHT AT PATHWAY SEATS 18(ABC) INOPERATIVE.  REPLACE PIN IN CONNECTOR PLUG AND RECONNECTED CONNECTOR, OPERATIONAL CHECK WAS GOOD PER AMM 33-50-00.
